# SDR QXEA9800701

- Difficulty date: May 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N478US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11227
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Reqd Service
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHECK VALVE FOR NOSE LANDING GEAR STRUT SERVICING IS LEAKING.  INSTALLED CHECK VALVE IAW HORIZON AIR EA 4-32-47.
